# SDR ASAA2023031142304

- Difficulty date: March 11, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N958AK
- Make and model: Boeing 737-9
- Aircraft serial: 44072
- Aircraft time: 192 hours, 69 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT "OVERHEAT" LIGHT ILLUMINATED AFTER LANDING, FOLLOW QRH PROCEDURE, LIGHT EXTINGUISHED, NORMAL OPS RESTORED GROUNDED - YES.  ACCOMPLISHED WHCU BITE. BITE CHK GOOD, HISTORY SHOWS NUMEROUS SENSOR #1 FAULTS. SWAPPED PRIMARY SENSOR CONNECTOR TO SPARE SENSOR CONNECTOR REF B737-9 AMM 30-41-00 SUBTASK 960-001 OP CHK GOOD. RH SIDE WINDOW NOW CONFIGURED FOR SPARE SENSOR. GROUND VERIFICATION SUCCESSFUL.
